# SDR SWAA2025013177370

- Difficulty date: December 14, 2024
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED IN PAX CABIN FLOOR STRUCTURE AT BS277+14 BL0 WL208.<[01] REMOVED; REPLACED; AND INSTALLED A NEW INTERCOSTAL PAX CABIN FLOOR STRUCTURE AT BS277+14; BL0; WL208 IAW SRM 51-40-02; AND BOEING DWG 141A5400.
